MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® 5000; ARCTIC SUN DEVICE

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® 5000; ARCTIC SUN DEVICE
Catalog Number 50000000
Medical Device Problem Codes Insufficient Cooling (1130); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that they were trying to deliver therapy using s/n (b)(6), but the arctic sun device was stopping, giving alert 113 (reduced water temperature control) (pr# (b)(6)).Targeted temperature (tt) was 36c, patient temperature (pt) was 36.1c, flow rate (fr) was 3.2lpm, water temperature (wt) was 31.5c, chiller temperature (t4) was 3.8c, mixing pump command (mpc) was 100%, system hours 11000, pump hours 10063.Explained device needs to go to biomed labeled with alert 113, not cooling.They initially tried to use s/n (b)(6) but was getting low air leak.Powered s/n (b)(6) back on and pressed continue current patient.Enabled manual mode.Flow rate (fr) was 1.7lpm, inlet pressure (ip) was -7.0psi, circulation pump command (cpc) was 62%, pump hours were 3487, system hours 3883.Connected pads using proper technique (pr# (b)(6)).Flow rate (fr) was 3.2lpm, inlet pressure (ip) was -7.3psi, circulation pump command (cpc) was 97%.Disabled manual mode and started therapy.Flow rate (fr) was 3lpm, inlet pressure (ip) was -7psi, circulation pump command (cpc) was 91%.Therapy continued.Per follow up information received via phone on (b)(6) 2026, spoke with nurse who confirmed no further issues after reconnecting the pads with the helpline.They were unsure the exact size of the pads, aside from they were adult sized and there were 4 in use.Therapy had completed and pads were disposed of.Per additional information received from biomed via tech support under (b)(4) on (b)(6) 2026, they stated that the device was not cooling and failing calibration for error 80.Expected 6, actual 29.T4 was reading 35c.Verified the water level in the chiller tank.They discussed that this was indicative of a chiller failure.

Brand Name
ARCTIC SUN® 5000
Common Device Name
ARCTIC SUN DEVICE
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key25060285
Report Number1018233-2026-02745
Device Sequence Number21170582
Product Code DWJ
UDI-Device Identifier00801741080142
UDI-Public(01)00801741080142(11)260601
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50000000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Supplement Date Received by Manufacturer06/09/2026
Initial Report FDA Received Date05/01/2026
Supplement Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown